Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Symmetric random walk


Author: L. A. Shepp
Journal: Trans. Amer. Math. Soc. 104 (1962), 144-153
MSC: Primary 60.66
MathSciNet review: 0139212
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. L. Chung and J. Fuchs, On the distribution of sums of random variables, Mem. Amer. Math. Soc. No. 6 (1956).
  • [2] Z. W. Birnbaum, On random variables with comparable peakedness, Ann. Math. Statistics 19 (1948), 76–81. MR 0024099 (9,452g)
  • [3] B. V. Gnedenko and A. N. Kolmogorov, Limit distributions for sums of independent random variables, Addison-Wesley Publishing Company, Inc., Cambridge, Mass., 1954. Translated and annotated by K. L. Chung. With an Appendix by J. L. Doob. MR 0062975 (16,52d)
  • [4] G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge, at the University Press, 1952. 2d ed. MR 0046395 (13,727e)
  • [5] L. A. Shepp, Recurrent sums of random variables, Thesis, Princeton University, 1961.
  • [6] A. Wintner, Asymptotic distributions and infinite convolutions, Edwards Brothers, Ann Arbor, Mich., 1938.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.66

Retrieve articles in all journals with MSC: 60.66


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1962-0139212-4
PII: S 0002-9947(1962)0139212-4
Article copyright: © Copyright 1962 American Mathematical Society